Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 151, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 29, 2016, 9:58 AM CDT for Lipscomb County, Texas; Beaver County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 9:58 AM CDT (14:58 UTC)
- Expired
- May 29, 2016, 10:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaver County, OK, Lipscomb County, TX
The radar
The Dodge City radar (KDDC), 131 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 3.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
788
WUUS54 KAMA 291458
SVRAMA
OKC007-TXC295-291545-
/O.NEW.KAMA.SV.W.0151.160529T1458Z-160529T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
958 AM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHEASTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1045 AM CDT
* AT 958 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF SLAPOUT...OR 14 MILES SOUTHWEST OF LAVERNE...MOVING NORTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FORGAN...FOLLETT...GATE...KNOWLES AND SLAPOUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3633 10000 3627 10006 3700 10061 3700 10000
TIME...MOT...LOC 1458Z 228DEG 15KT 3656 10009
HAIL...1.00IN
WIND...60MPH
$$
JC2 follow-up statements
199
WWUS54 KAMA 291519
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1019 AM CDT SUN MAY 29 2016
TXC295-291528-
/O.CAN.KAMA.SV.W.0151.000000T0000Z-160529T1545Z/
LIPSCOMB TX-
1019 AM CDT SUN MAY 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIPSCOMB COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3650 10000 3650 10023 3700 10061 3700 10000
TIME...MOT...LOC 1518Z 228DEG 15KT 3662 10001
$$
OKC007-291545-
/O.CON.KAMA.SV.W.0151.000000T0000Z-160529T1545Z/
BEAVER OK-
1019 AM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN BEAVER COUNTY...
AT 1018 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
SLAPOUT...OR 8 MILES SOUTHWEST OF LAVERNE...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL
DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FORGAN...GATE...KNOWLES AND SLAPOUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 10000 3650 10023 3700 10061 3700 10000
TIME...MOT...LOC 1518Z 228DEG 15KT 3662 10001
HAIL...1.00IN
WIND...60MPH
$$
JC097
WWUS54 KAMA 291530
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1030 AM CDT SUN MAY 29 2016
OKC007-291539-
/O.CAN.KAMA.SV.W.0151.000000T0000Z-160529T1545Z/
BEAVER OK-
1030 AM CDT SUN MAY 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BEAVER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AMARILLO.
LAT...LON 3650 10000 3650 10023 3700 10061 3700 10000
TIME...MOT...LOC 1527Z 228DEG 15KT 3665 9996
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 9:50 AM CDT, 8 minutes earlier.
Area forecast discussion, May 29, 9:50 AM CDT, 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 950 AM CDT SUN MAY 29 2016 .Update... Issued a quick update to increase morning pops and call for areal qualifiers for precipitation. No other changes at this time. Cockrell && .Prev Discussion... /Issued 535 AM CDT SUN MAY 29 2016/ Aviation.../For the 12z TAFs/ Model guidance has struggled significantly this morning with convection. Their depiction of significant WAA/elevated convection and resultant outflow this morning has not happened to the degree shown. Today will be particularly challening for timing of convection. We will become quite unstable by afternoon and this should result in convection developing but boundaries or other subtle features to focus this activity is not clear at this time. The most likely scenario is for a weak shortwave in New Mexico to cause storms to develop by early afternoon in eastern New Mexico. These storms may be somewhat high based given the expected dry subcloud layer but will move into a more moist/unstable environment and intensify/expand as they enter the Texas Panhandle. Storm motions may be slow initially but may accelerate as cold pool forms. Timing of VCTS at the three terminals may need to be adjusted and once confidence increases prevailing thunder may need to be added. There may be a window for MVFR stratus to form this morning with the most likely sites to experience this being Dalhart and Amarillo. Otherwise VFR conditions should prevail. BRB Prev Discussion... /Issued 321 AM CDT SUN MAY 29 2016/ Discussion... Uncertainties for this forecast begin in the near term. There is a strong signal in most guidance for elevated convection early this morning in the northeast Texas Panhandle in response to substantial northward low level moisture surge and a weak perturbation in westerly flow aloft. Latest Layer Precipitable Water imagery from CIRA shows the leading edge of low level moisture return delayed from model depictions and generally collocated with large convective cluster over western North Texas. So this casts some doubt on how robust this moisture surge will be toward morning and how effective it will be at generating convection. We will continue to monitor trends but for now have kept precipitation probabilities low until diurnal instability builds later in the day and a more substantial vort max approaches. Current thinking is that convection may initiate fairly early in eastern New Mexico ahead of aforementioned approaching perturbation with storms gradually intensifying/expanding as they move into a more moist and unstable environment across the Central Panhandles where surface based instability should be larger. This is our thinking on the most concentrated area of convection, although other storms could form earlier and further east once convective temperatures are reached. Modest mid level flow will result in marginal shear values for storm organization and persistence but amount of instability and a fairly deep dry sub-cloud layer across the west where convection may become most concentrated early on suggest cold pool development/propagation may largely drive storm motions by late afternoon and evening. There will be enough instability to support marginally severe storms with hail and wind being the primary threats. Hail would likely dominate early with any of the convection that forms, followed by wind becoming more dominate as cold pool matures and a convective complex potentially evolves and accelerates east-southeastward across the area during the late afternoon and evening. The above scenario is dependent on how the near term situation evolves. If elevated morning convection is more extensive like many CAMs suggest, this would alter how surface based convection evolves later in the day, potentially significantly limiting coverage if significant overturning occurs and clouds limit diabatic heating/destabilization. The same is true for tomorrow. If upstream low level trajectories come from a region that is significantly convectively overturned from overnight convection, this will tend to limit coverage of storms later tomorrow. The most likely scenario as it appears now is that weak forcing at best will be present as the closed low remains well west of our area, and so convection should be strongly diurnally driven. We have placed the highest probabilities in the western half of the Panhandles where low level confluence may be enhanced near depending lee trough in eastern New Mexico. Residual boundaries from previous day convection may also focus new development as destabilization occurs by afternoon. These small scale details cannot be resolved at this time range and further refinements to spatial/temporal details will be needed. On Tuesday, similar concerns to previous days with regards to convective overturning and residual boundaries exist, although the pattern will become more synoptically active with better forcing. The southwestern closed upper low is somewhat in phase with a northern stream system, although the northern stream system accelerates eastward quicker and forces a weak synoptic boundary down into the area Tuesday afternoon as the southern stream upper low lingers to our southwest. This front will move through Wednesday and have lowered precipitation chances and temperatures behind the front. The weak upper low will pass south of our area and slowly move east through late week. Ridging will gradually build in its wake with dry northerly mid-upper flow is expected into the weekend. BRB && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 3/18
Hazardous weather outlook, May 29, 4:03 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 403 AM CDT SUN MAY 29 2016 OKZ001>003-TXZ001>020-292115- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 403 AM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE THROUGHOUT THE DAY WITH THE BEST CHANCE FROM AFTERNOON THROUGH EVENING. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS THE MAIN THREATS. HEAVY RAIN AND SLOW STORM MOVEMENT COULD CAUSE LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL CONTINUE MEMORIAL DAY THROUGH TUESDAY NIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. SOME STORMS DURING THIS PERIOD MAY BECOME STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. HEAVY RAIN AND SLOW STORM MOVEMENT COULD CAUSE LOCALIZED FLOODING OR FLASH FLOODING. THUNDERSTORM CHANCES MAY LINGER INTO WEDNESDAY AND THURSDAY ACROSS PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD BE READY TO ACTIVATE ON SUNDAY AND REMAIN ALERT FOR POSSIBLE ACTIVATION MONDAY AND TUESDAY.
In the hours before
Special weather statement, May 29, 7:41 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 741 AM CDT SUN MAY 29 2016 TXZ002-007-291330- SHERMAN TX-MOORE TX- 741 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MOORE AND SOUTHEASTERN SHERMAN COUNTIES UNTIL 830 AM CDT... AT 740 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF SUNRAY...OR 10 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUNRAY. LAT...LON 3587 10162 3583 10188 3626 10203 3628 10162 TIME...MOT...LOC 1240Z 223DEG 11KT 3594 10181 JC
Special weather statement, May 29, 8:30 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 830 AM CDT SUN MAY 29 2016 TXZ002>004-007>009-291430- ROBERTS TX-HANSFORD TX-OCHILTREE TX-SHERMAN TX-MOORE TX- HUTCHINSON TX- 830 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MOORE...NORTHWESTERN ROBERTS...EASTERN SHERMAN...WESTERN OCHILTREE...HANSFORD AND NORTHERN HUTCHINSON COUNTIES UNTIL 930 AM CDT... AT 829 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF SUNRAY TO 10 MILES WEST OF PRINGLE. MOVEMENT WAS NORTHEAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SPEARMAN...GRUVER...WAKA...MORSE...PRINGLE AND TEXHOMA. LAT...LON 3589 10107 3585 10175 3650 10185 3650 10100 TIME...MOT...LOC 1329Z 222DEG 21KT 3618 10172 3594 10163 JC
Special weather statement, May 29, 9:02 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 902 AM CDT SUN MAY 29 2016 OKZ003-291500- BEAVER OK- 902 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR BEAVER COUNTY UNTIL 1000 AM CDT... AT 902 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ELMWOOD...OR 15 MILES SOUTH OF BEAVER...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEAVER...FORGAN...GATE...KNOWLES...ELMWOOD...BRYANS CORNER...MOCANE...BALKO... SLAPOUT...TURPIN...FLORIS AND BOYD. LAT...LON 3650 10000 3650 10095 3700 10094 3700 10000 TIME...MOT...LOC 1402Z 234DEG 9KT 3659 10052 JC
Special weather statement, May 29, 9:21 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 921 AM CDT SUN MAY 29 2016 TXZ008-013-291515- CARSON TX-HUTCHINSON TX- 921 AM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARSON AND HUTCHINSON COUNTIES UNTIL 1015 AM CDT... AT 921 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF FRITCH...OR 9 MILES SOUTHWEST OF BORGER...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BORGER...FRITCH...STINNETT...WHITE DEER...SKELLYTOWN...SANFORD AND PRINGLE. LAT...LON 3605 10162 3606 10109 3543 10109 3541 10162 TIME...MOT...LOC 1421Z 229DEG 15KT 3556 10152 JC
Special weather statement, May 29, 9:30 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
930 AM CDT SUN MAY 29 2016
OKZ002-TXZ003-008-291530-
TEXAS OK-HANSFORD TX-HUTCHINSON TX-
930 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR TEXAS...HANSFORD AND NORTHERN
HUTCHINSON COUNTIES UNTIL 1030 AM CDT...
AT 930 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GOODWELL TO NEAR MORSE. MOVEMENT WAS
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GUYMON...SPEARMAN...HOOKER...GOODWELL...GRUVER...TYRONE...OPTIMA...HARDESTY...
HOUGH...ADAMS...MORSE AND BAKER.
LAT...LON 3650 10095 3650 10109 3604 10109 3604 10162
3650 10163 3650 10174 3699 10187 3700 10095
TIME...MOT...LOC 1430Z 225DEG 23KT 3659 10159 3608 10144
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:41 AM CDT | Special Weather Statement | AMA | Moore | 49 min |
| May 29, 8:30 AM CDT | Special Weather Statement | AMA | Hansford | 60 min |
| May 29, 9:21 AM CDT | Special Weather Statement | AMA | Hutchinson | 54 min |
| May 29, 9:30 AM CDT | Special Weather Statement | AMA | Hansford | 60 min |
| May 29, 12:47 PM CDT | Special Weather Statement | AMA | Moore, Oldham | 58 min |
| May 29, 12:54 PM CDT | Special Weather Statement | AMA | Ochiltree | 66 min |
| May 29, 1:12 PM CDT | Special Weather Statement | AMA | Hansford, Roberts | 63 min |
| May 29, 1:28 PM CDT | Special Weather Statement | AMA | Hutchinson | 62 min |
| May 29, 1:38 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 10 hr |
| May 29, 1:40 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 65 min |
| May 29, 1:54 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Potter | 66 min |
| May 29, 1:56 PM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 29, 2:02 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 58 min |
| May 29, 2:10 PM CDT | Areal Flood Advisory | AMA | Hartley, Moore, Oldham, Potter | 3 hr |
| May 29, 2:10 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 65 min |
| May 29, 2:17 PM CDT | Areal Flood Advisory | AMA | Carson, Hutchinson, Moore, Potter | 3 hr |
| May 29, 2:19 PM CDT | Areal Flood Advisory | AMA | Gray, Hemphill, Roberts, Wheeler | 3 hr |
| May 29, 2:27 PM CDT | Flash Flood Warning | AMA | Carson, Hutchinson, Moore, Potter | 3 hr |
| May 29, 2:28 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 62 min |
| May 29, 2:35 PM CDT | Flash Flood Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 3 hr |
| May 29, 2:40 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 65 min |
| May 29, 2:43 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 62 min |
| May 29, 2:52 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 53 min |
| May 29, 3:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Wheeler | 59 min |
| May 29, 3:04 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 56 min |
| May 29, 3:20 PM CDT | Flash Flood Warning | AMA | Carson | 3 hr |
| May 29, 3:21 PM CDT | Special Weather Statement | AMA | Potter | 39 min |
| May 29, 3:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 64 min |
| May 29, 3:36 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 54 min |
| May 29, 3:37 PM CDT | Areal Flood Advisory | AMA | Dallam, Hansford, Sherman | 3 hr |
| May 29, 3:56 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 64 min |
| May 29, 3:57 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Donley, Gray | 3 hr |
| May 29, 4:02 PM CDT | Areal Flood Advisory | AMA | Armstrong, Donley | 3 hr |
| May 29, 4:05 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| May 29, 4:08 PM CDT | Areal Flood Advisory | AMA | Wheeler | 3 hr |
| May 29, 4:15 PM CDT | Areal Flood Advisory | AMA | Carson, Deaf Smith, Oldham, Potter, Randall | 3 hr |
| May 29, 4:29 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 61 min |
| May 29, 4:43 PM CDT | Flash Flood Warning | AMA | Wheeler | 3 hr |
| May 29, 4:54 PM CDT | Areal Flood Advisory | AMA | Armstrong, Deaf Smith, Randall | 3 hr |
| May 29, 4:57 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley | 3 hr |
| May 29, 5:14 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Deaf Smith, Potter, Randall | 3 hr |
| May 29, 6:13 PM CDT | Flash Flood Warning | AMA | Carson | 3 hr |
| May 29, 9:02 AM CDT | Special Weather Statement | AMA | Beaver | 58 min |
| May 29, 5:35 PM CDT | Special Weather Statement | AMA | Cimarron | 55 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.